RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 2, Issue 2, Pages 167–174 (Mi mz5474)  

This article is cited in 1 scientific paper (total in 2 paper)

Convex homogeneous functions – growth indicatrices of holomorphic functions

V. S. Vladimirov


Full text: PDF file (481 kB)

English version:
Mathematical Notes, 1967, 2:2, 583–587

Bibliographic databases:

Document Type: Article
Received: 16.03.1967

Citation: V. S. Vladimirov, “Convex homogeneous functions – growth indicatrices of holomorphic functions”, Mat. Zametki, 2:2 (1967), 167–174; Math. Notes, 2:2 (1967), 583–587

Citation in format AMSBIB
\Bibitem{Vla67}
\by V.~S.~Vladimirov
\paper Convex homogeneous functions -- growth indicatrices of holomorphic functions
\jour Mat. Zametki
\yr 1967
\vol 2
\issue 2
\pages 167--174
\mathnet{http://mi.mathnet.ru/mz5474}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=218602}
\zmath{https://zbmath.org/?q=an:0186.13902}
\transl
\jour Math. Notes
\yr 1967
\vol 2
\issue 2
\pages 583--587
\crossref{https://doi.org/10.1007/BF01094250}


Linking options:
  • http://mi.mathnet.ru/eng/mz5474
  • http://mi.mathnet.ru/eng/mz/v2/i2/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Kutateladze, A. M. Rubinov, “Minkowski duality and its applications”, Russian Math. Surveys, 27:3 (1972), 137–191  mathnet  crossref  mathscinet  zmath
    2. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:172
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019